# SDR GAIA0036

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2914913
- Condition: Worn
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE SEAT TRACK WORN AT FUSELAGE STATION 503 BL 44R.  THE SEAT TRACK WAS REPLACED IAW THE DC-9 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
